# SDR AALA950731

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT LEFT AISLE BETWEEN PAX SEAT ROWS 8 TO 11 INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT LEFT AISLE PAX SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
